Cosmological models with variable G and Lambda


Kilinc C.

ASTROPHYSICS AND SPACE SCIENCE, vol.289, pp.103-109, 2004 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 289
  • Publication Date: 2004
  • Doi Number: 10.1023/b:astr.0000009396.57711.53
  • Title of Journal : ASTROPHYSICS AND SPACE SCIENCE
  • Page Numbers: pp.103-109

Abstract

Einstein's equations with variable gravitational and cosmological constants are considered in the presence of a perfect fluid for the anizotropic Bianchi I universe in a way which conserving the energy- momentum tensor. Two solutions are found, one of which the cosmological term varies inversely with power law of time. The other of which cosmological term is constant.